# SDR 9626949865

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT, GROUND SHIFT DID OCCUR.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND RETURNED TO MSP.  GEAR EXTENDED NORMALLY, FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR THREE TIMES WITH NO PROBLEM.  SERVICED GEAR AND RETURNED TO SERVICE.
